# SDR IPXA2022070283709

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N102859
- Part serial: NA
- Condition: Dented
- Location: Sta 1300 L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO COMPARTMENT LOWER FRAME STA 1300 LH HAS A DENT ABOVE S-26LDENTS ARE NOT ALLOWED AT THE UPPER FLANGE OF THE FRAME PER SRM 53-00-07-1A-1 FRAME REPAIRED PER SRM 53-00-07-2R-5 DETAIL III
